# SDR SWAA2020101322361

- Difficulty date: October 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 8,982 hours, 4,073 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LT F/A FLASHLIGHT INOPERABLE.  R & R BATTERY PACK, IAW AMM 25-64-00.
